# SDR ASAA2019112171355

- Difficulty date: November 17, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,315 hours, 7,014 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupling
- Part number: 8220987004
- Condition: Faulted
- Location: Nr 2 Hf Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE VERIFICATION IN-FLIGHT PILOT TEST, RADIO HF #2 WOULD NOT TRANSMIT. GROUNDED - YES. REMOVED AND REPLACED HF ANTENNA #2 COUPLER REF B737-900 AMM 23-11-61-000-801/400-801. PERFORMED INSTALLATION TEST REF AMM 23-11-61-800-001. ALL TESTS PASSED. PERFORMED HF SYSTEM TEST REF AMM 23-11-00-730-801 ALL TESTS PASSED. GROUND VERIFICATION TESTS GOOD. VERIFIED ABLE TO TRANSMIT AND RECEIVE. THIS MTX ACTION CLEARS MEL 23-11A.
